# SDR 0201776641

- Difficulty date: June 1, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 77,836 hours, 16,736 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO AMS, SEAT 35A READING LIGHT WAS SMOKING AND SMELLED HOT.  COVER AND BULB WERE REMOVED AND THE FLIGHT CONTINUED TO AMS AND LANDED WITHOUT INCIDENT.  REPLACED THE SEB.  OPERATIONAL CHECK OK.
